MAUDE Adverse Event Report: VYAIRE MEDICAL, INC BELLAVISTA; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL, INC BELLAVISTA; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 301.100.000
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
G4.Pma/510(k)# - the device is a similar device marketed in foreign countries and is not marketed under the 510k.The device was not returned for evaluation; however, the device log files were provided to zoll technical support for review.The log review observed abnormal entries of the power button pressed and the power button released.These entries indicate that the power board could have contributed to the customer's observation.As a result, the technical support-initiated warranty replacement for the power board to be replaced.
 
Event or Problem Description
The customer reported that the ventilator shutdown automatically while in use.No patient harm was reported.

Brand Name
BELLAVISTA
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL, INC
26125 n. riverwoods blvd
mettawa IL 60045
Manufacturer Contact
mindy faber
26125 n. riverwoods blvd
mettawa, IL 60045
8333273284
MDR Report Key25184279
Report Number3013421741-2026-00202
Device Sequence Number10542966
Product Code MKJ
UDI-Device Identifier07640149381115
UDI-Public(01)07640149381115(11)211129
Combination Product (Y/N)N
Initial Reporter CountryRP
PMA/510(K) Number
K183364
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number301.100.000
Device Catalogue Number301.100.000
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2026
Initial Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown